Hi, I am on 90 mg of cymbalta per day and 100 mgs of seroquel at night. I was wondering if it is safe to take 120 mgs of cymbalta per day. I have had 3 pretty big crying spells in just the last month. A couple of them lasted for over 3 hours.I exercise 6 days per week for at least an hour each time. the exercise and the meds both help , but not enough!!!
hi and welcome to the board!
that is a question only you and your doctor can decide. it's not a med i have taken but am familiar with most of them thru here and a daughter who takes them. she messes with her dosage and sometimes it helps. if you look in an online pdr it will tell you the dosages that are safe.
sorry you have had the weepies. tho they are not fun they are cleansing to the body and lowers stress. a three hour jag of it is a bit more than the mind wants! yuck.
please call your doctor and be sure it is cool with your other meds to up the cymbalta.
I take 120 mg and it made a huge difference. Once I upped the dose from 60mg, I felt more like myself than I had for a long time. (I upped it after a few bouts of crying just like you describe.) At first it made me really tired and thirsty, but that wore off after a few weeks.
My dr didn't suggest any adjustments, so don't wait for it to be his/her idea. If 90 mg helps some, but not as much as you'd like, don't be afraid to try a higher dose. I had to switch from Prestiq to Cymbalta 60mg to Cymbalta 120 mg before I felt like I was getting what I should from meds. For some of us, exercise, eating well, etc. just aren't enough for our bodies to fight fibro. For me, the Cymbalta, plus lidoderm patches and flexoral when needed have been working.
Please consult your doctor before increasing CYMBALTA dose as CYMBALTA can increase adverse effects you may have from the SEROQUEL (e.g. dizziness, headache, somnolence, weight gain - these being the more common adverse effects you may experience wiTh SEROQUEL). Your doctor may well give you the go ahead to increase dose, but with any CNS drug it is best to make sure. A phone call to your doctor with this concern would be better than possibly causing or creating adverse effects. Let us know how it goes.